# SDR MALA050666

- Difficulty date: August 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 20,912 hours, 22,902 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CLIMBING THROUGH 15000 FEET EN ROUTE TO DTW SMELLED A WEIRD ODOR IN FLIGHT DECK.  LOOKED DOWN AT THE ENGINE INSTRUMENTS AND NOTED THE RIGHT ENGINE OIL PRESSURE GAUGE FLUCTUATING INTO THE YELLOW ARC, THEN INTO GREEN CONTINUOUSLY ABOUT 30 SEC.  AFTER THAT, HEARD A BANG AND THE RIGHT ENGINE FAILED.  REPLACED RT ENGINE ASSY IAW JC 7100-301.  WO 394760 FOR DETAILS SN ON GE-E785714.  CURRENT MARGIN 57C.
